# SDR FDEA201602240678

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,105 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N24013
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD MAIN FLAP UPPER INBD SKIN, EXTERIOR SURFACE FOUND 01 EA DENT & DELAMINATION MARK AT 20.5" FROM TE, 36" FROM INBD EDGE.  DAMAGED AREA REMOVED, CLEANED, DRIED & REPAIR DOUBLERS INSTALLED IAW SRM 57-53-01-2R DETAIL I & SRM 51-70-10-2R REPAIR GENERAL PARA 6, 7, 8, 10, 11, 14, 15, 18, 20, 21, & 22 REV 117.  TAP TEST INSPECTION PERFORMED IAW SRM 51-10-06-2R REPAIR I REV 117.  NO DISBOND NOTED.  REPAIR CLASSIFIED AS MAJOR.
